# SDR SWAA2023062370590

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 73,028 hours, 43,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT SLIDE IS PULLED OUT FARTHER THAN NORMAL<[01] STOWED LEFT SIDE AFT SLIDE GIRT BAR SLIDE MATERIAL OUT OF THE WAY. REF. SIP. -END-
